Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 48, Number 8

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 48, Number 8 (1942)
Bull. Amer. Math. Soc. 48 (1942)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 48, Number 8 (1942)
Bull. Amer. Math. Soc. 48 (1942)
More Information
Full-text PDF Free Access     Request Permissions
Traveling waves on electric power systems
L. V. Bewley.
Bull. Amer. Math. Soc. 48 (1942), 527-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006732
Some new methods of solution of two-dimensional problems in elasticity
Ivan S. Sokolnikoff.
Bull. Amer. Math. Soc. 48 (1942), 539-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007348
On equivalence of certain types of series of orthonormal functions
G. H. Peebles.
Bull. Amer. Math. Soc. 48 (1942), 556-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006769
A mapping characterization of Peano spaces
O. G. Harrold Jr..
Bull. Amer. Math. Soc. 48 (1942), 561-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006500
Generalizations of the Bernoulli polynomials and numbers and corresponding summation formulas
Tomlinson Fort.
Bull. Amer. Math. Soc. 48 (1942), 567-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007060
Factorization of differential ideals
Henry J. Riblet.
Bull. Amer. Math. Soc. 48 (1942), 575-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007012
On the iteration of linear homogeneous transformations
Arnold Dresden.
Bull. Amer. Math. Soc. 48 (1942), 577-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006984
A sufficient condition for Cesàro summability
G. D. Nichols.
Bull. Amer. Math. Soc. 48 (1942), 580-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006376
On the theory of the tetrahedron
N. A. Court.
Bull. Amer. Math. Soc. 48 (1942), 583-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006841
Euclidean concomitants of the ternary cubic
T. L. Wade.
Bull. Amer. Math. Soc. 48 (1942), 589-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006848
Generalization of a theorem of Korous on the bounds of orthonormal polynomials
Dunham Jackson.
Bull. Amer. Math. Soc. 48 (1942), 602-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006784
Approximation of continuous functions by means of lacunary polynomials
Bernard Dimsdale.
Bull. Amer. Math. Soc. 48 (1942), 608-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006788
Generalized Fischer groups and algebras
Richard H. Bruck.
Bull. Amer. Math. Soc. 48 (1942), 618-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007004
A new proof of the cyclic connectivity theorem
W. L. Ayres.
Bull. Amer. Math. Soc. 48 (1942), 627-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006501
Inverses and zero-divisors
Reinhold Baer.
Bull. Amer. Math. Soc. 48 (1942), 630-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006997